# SDR UPS04241976

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON SEAT TRACK AT BEARSTRAP LOCK PIN LOCATION, BS 950 RBL 4 5.5.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5.  REPAIR CARRIED OUT IAW SRM EO 2004-017-001 UPS ENGINEERING FILE 727-53-20136.
